# SDR JJBA20210402046

- Difficulty date: April 2, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 38,078 hours, 25,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 35-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD SEAT TRACK SUPPORT BEAM FROM BETWEEN FRAMES 29-30 TO BETWEEN FRAMES 35-36 HAS SIGNS OF CORROSION AND PAINT DAMAGE THROUGHOUT THE TOP LENGTH (RIVETS). REMOVED AND REPLACED GUSSET FROM LH IB SEAT TRACK SUPPORT FR 30 @ 35.
